Just Saying

The other day I decided to email the Brain doctor- after all, the area that is currently causing a feeling is that. It would be nice not to have to tune into which part of my body is hurting- to determine which of the 6 doctors that I have on my portal to call- but so be it.

Anywho…I have been noticing since I’ve stepped down my medication, that I feel this pulling if you will, behind my eyes. I do believe there were some friends in the cerebellum-which if I recall from one of the experiments my students’ all mentioned in their yearbook- is possibly near the eyes…?

Nurse: (Monday) Hello Rochelle, we saw your message in the portal.

Me: Yes, I noticed it a few days ago.

Nurse: And when was that?

Me: I think Sunday I noticed it, but the day before it started.

Nurse: So that was Saturday?

Me: …Possibly Friday a little.

Now, I will spare you the rest of the monotonous conversation because I didn’t have much input to whether it hurt more AM/PM… laying down, sitting up…. tired, not.

I get a message from the doctor- “it’s probably from stepping down your steroids- all is good.”

*Note: I have my mother- filled with knowledge and husband- a world pharma/cancer king- both whom are in charge of my “reminding” me how to step down medication and when. Both said, “So call the doctor if you want…”… Neither of them did the math on this.

About Lady in Red

mom of 3
This entry was posted in Uncategorized. Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s